Paper Information

Journal:   IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A- SCIENCE   FALL 2006 , Volume 30 , Number A3; Page(s) 315 To 323.
 
Paper: 

NETWORK OPTIMIZATION WITH PIECEWISE LINEAR CONVEX COSTS

 
Author(s):  KETABI SAEIDEH*
 
* DEPARTMENT OF MANAGEMENT, UNIVERSITY OF ISFAHAN, I.R. OF IRAN
 
Abstract: 

The problem of finding the minimum cost multi-commodity flow in an undirected and complete network is studied when the link costs are piecewise linear and convex. The arc-path model and overflow model are presented to formulate the problem. The results suggest that the new overflow model outperforms the classical arc-path model for this problem. The classical revised simplex, Frank and Wolf and a heuristic method are compared for the problem.

 
Keyword(s): MULTI-COMMODITY NETWORK FLOW PROBLEM, PIECEWISE LINEAR AND CONVEX COSTS, ARC-PATH MODEL, OVERFLOW MODEL, FRANK AND WOLFE METHOD
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 66
 
Latest on Blog
Enter SID Blog